Announcement

Collapse
No announcement yet.

Question?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • aprilmae
    replied
    YES!!! When I was off of the pill to give myself a break from them I had horrible cramps. I ended up telling the gyn to put me back on them because I would literally double over.

    Hope you feel better.

    Leave a comment:


  • petrie86
    replied
    LEAH!!! I'm sorry your not feeling well. When i stoped my bc pills i didn't have any pain so maybe it does mean your pregnant! :woohoo: i'll keep my fingers crossed but you should deffinitly call your dr!

    Hugs
    Rach

    Leave a comment:


  • tigger_gal
    replied
    ((((((((((((meme)))))))))))) I am so sorry you are in such pain. Maybe give the doctor a jingle a and see what they have to say.

    Leave a comment:


  • leelee88
    replied
    Meme,

    I had both...When I first got pregnant I had severe cramping on my sides. But also when I had stopped my BC I had a pretty painful period to.. I know this does not help, but either one is normal..


    Ronda

    Leave a comment:


  • meme
    started a topic Question?

    Question?

    So, I've been off of my pills for about 3wks now and ever since last Friday I've been having HORRIBLE cramps. They almost knock me over they're so bad. I have to lay on the couch in a ball with a heating pad for 15mins until it passes and then I'm fine, but this has been happening about 10 times a day. I shouldn't start until this Saturday, maybe a few days later even. I read that this could be a sign of pregnancy, but it could also be a sign of going off the pill. Anyone else have severe cramps before they're period while going off BC?
    Thanks!
Working...
X